# SDR DALA2020022501401

- Difficulty date: February 22, 2020
- Submitted: February 25, 2020
- Operation: Air carrier
- Aircraft: N695DL
- Make and model: Boeing 757232
- Aircraft serial: 29727
- Aircraft time: 72,004 hours, 27,377 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Overwing Exits
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 695 EMERGENCY EXIT SIGNS INOPERATIVE, PLASTIC PARTS FELL OFF BOTH SIDES -OVER WING / INTERIOR. CORRECTIVE ACTION: NO PLASTIC COVER MISSING. OR LOOSE. (1501011)
